Jump to content
CrazyBoards.org

Remnants

Member
  • Content Count

    153
  • Joined

  • Last visited

1 Follower

About Remnants

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Australia

Recent Profile Visitors

1215 profile views
  1. Edit because I realised the name was wrong. Either I miss heard or the nurse miss spoke when I asked what she was giving me. This might be such a foreign side effect that no one can relate. I’ve haven’t had the ‘weird taste in mouth’ side effect with topiramate my psychiatrist talked about until I’ve tried imovane in the psych ward. I don’t know if it’s imovane straight or the combo. *Excuse my additional the healthcare system sucks rant* They’ve put down Imovane as a regular med rather than an PRN so I had to argue with the nurse tonight to not have it because of this side effect. It’s really nasty & I’m not comfortable with it. Especially since no one discussed what it actually was, or that it was going to be a regular medication rather than a PRN at our first meeting. I can’t do anything but refuse it til Monday now, coz they refuse to let me see a doctor. The nurse didn’t believe me & told me to eat a biscuit after. I said it lasted most of the following day, she didn’t understand.
×